| Catalog Number |
STT-OR-001 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that signal loss occurred frequently (b)(6) 2026.Data was provided for investigation.The allegation was confirmed due to the finding of signal loss over one hour frequently occasionally rarely within the investigation window.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).